MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS INSERTER VERSION CONTROL; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US LPS INSERTER VERSION CONTROL; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 2987-72-035
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the implant threads are messed up and it won't thread into the implant.Looks cross threaded.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device could not confirm the reported event.No product defects were observed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
LPS INSERTER VERSION CONTROL
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10441980
Report Number1818910-2020-18554
Device Sequence Number19511532
Product Code HWA
UDI-Device Identifier10603295159148
UDI-Public10603295159148
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2987-72-035
Device Catalogue Number298772035
Device Lot NumberA1110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1